Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Taking rope insole, simvastatin and zolpidem tarter daily. Is there any drug interaction?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2007
Answered : 2769 Questions
Question
I take rope insole XXXXXXX 3mg a and simvastatin 10mg and zolpidem tarter 12.5 mg all take everyday at night. Can the interact.

Posted Wed, 23 Oct 2013 in Medicines and Side Effects
 
 
Answered by Dr. Srikanth Reddy 1 hour later
Brief Answer:
Some clarifications

Detailed Answer:
Hello,

Thanks for using health care magic for posting your query.

I have gone through your question in detail and I can understand what you are going through.

However I would require a couple of more details to help you in answering your query in a better justified way.

1. What is the content of rope insole that you have stated. And for what reason it was started?

2. How long have ypu been taking this combination.

Hope to hear from you at your earliest convenience.

Regards and wish you good health,



Dr. Srikanth Reddy MD
Above answer was peer-reviewed by
 
Follow-up: Taking rope insole, simvastatin and zolpidem tarter daily. Is there any drug interaction? 8 hours later
Requip for restless legs syndrome
 
 
Answered by Dr. Srikanth Reddy 12 minutes later
Brief Answer:
None significant

Detailed Answer:
Hello
Thanks for using health care magic for posting your query.
Requip has ropinirole and the other medications that you are taking are simvastatin and zolpidem.
These medications taken together at night do not have any significant interaction. It may increase the effect of zolpidem which can cause excess sedation. But if the sedation is fine with you then there is no problem in taking these medications together.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback.
In future if you wish to contact me directly, you can use the below mentioned link:
bit.ly/dr-srikanth-reddy

Wish you good health,
Kind regards
Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor